# SDR WTAA950314

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Switch
- Part number: 2TW11
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - AFTER TAKEOFF, BOTH COMPASSES AND HSI'S HAD 'RED' FLAGS IN VIEW.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT. MAINTENANCE REPLACED COMPASS SELECTOR SWITCH.  AIRCRAFT RETURNED TO SERVICE.  (M)
